# SDR SWAA2023021480434

- Difficulty date: December 10, 2022
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STA 663 VAPOR BARRIER WEB GROUND SERVICE MODULE HYDRAULIC BRACKET HAVE A CRACK<[01] LOCATED; DRILLED AND REPLACED CRACKED -2 BRACKET ASSY FOR R/H 663 VAPOR BARRIER ON PARTS RACK IAW SRM 51-40-05-0G-0 AND BOEING DWG #276A9183 ID:0001 REV:-;[02] VERIFIED TASK COMPLETE
